# SDR FDEA201411263897

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 63,923 hours, 20,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 237
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN DOOR WOULD NOT SHOW ARM SLIDE CORRECTLY.  RELAMPED SLIDE ARMED WARNING LIGHT IAW SMP.  LIGHT NOW FUNCTIONS WHEN DOOR IS ARMED.
